# SDR USAA2009121893369

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 56,813 hours, 38,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C270956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - BOS - EEL - EMERGENCY ESCAPE PATH LIGHTS SEATS ROWS 20-23ABC INOPERATIVE.  REPLACED LEFT AFT EMERGENCY BATTERY PACK IAW B737-400 AMM 33-51-12.
